# SDR CALA2019020800232

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 55,421 hours, 24,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/G SHOCK ABSORBER FAULT AT GEAR RETRACTION.GEAR DID NOT RETRACT ACP JACKING OF A/C NLG PER MM7-11-010-581-003-A AND THAN ACP NLG SWING PER MM32-31-00-720-003-A FOUND TARGET SENSOR INTERMITTENL Y OUT OF TARGET RANGE DUE HISTORY OF SAME WRITE UPS FOUND TARGET ASSEMBLY BUSHINGS WORN NO PARTS AVAILABLE AT LAX. PER MM32-31-73 -820-006-A01 ITM 4 STEP E SHOCK ABSORBER WITH IN LIMITS. CONT... ADD EMP:U232815 S). NEEDS SEALANT AND CHK''S. REF:AMM 32-31-73. REPLACED 24GA & 25GA PROX SENSORS(TRANX SHIMS TO NEW PROX SENSOR REMOVED AND REPLACED FLIGHT GROUND SENSING MECHANISM PER AMM 32-21-45. PERFORMED GEAR SWING OPS CHECK GOOD. ADD EMP:348223 ACCOMMPLISHED INSPECTION OF REPLACED SENSING MECH AND VERIFIED DEPLOYED AND RETRACTED OPERATION. OP''S CHECKED GOOD. PER S.GILCHRIST U006004 PER AMM 32-21-45
